Alert archive / Missouri / River Flood Warnings in 2023
River Flood Warning 13, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Mar 3, 2023, 1:57 PM CST for Shannon County, Missouri. It took effect at Mar 3, 2023, 6:53 PM CST. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2023, 1:57 PM CST (19:57 UTC)
- In effect from
- Mar 3, 2023, 6:53 PM CST
- Expired
- Mar 3, 2023, 10:02 PM CST
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 12.73 ft at Mar 3, 2023, 6:00 PM CST.
- Action stage
- 6.4 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
969
WGUS43 KSGF 031957
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
157 PM CST Fri Mar 3 2023
...The National Weather Service in Springfield MO has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork at Eminence affecting Shannon County.
.Heavy rainfall received last night and earlier today will cause the
Jacks Fork River to rise above flood stage at Eminence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
MOC203-042000-
/O.NEW.KSGF.FL.W.0013.230304T0316Z-230305T0945Z/
/EMCM7.1.ER.230304T0316Z.230304T0600Z.230304T0945Z.NO/
157 PM CST Fri Mar 3 2023
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Jacks Fork at Eminence.
* WHEN...From this evening to early Sunday morning.
* IMPACTS...At 12.0 feet, low lying areas including the Rivers Edge
Lodge and canoe rental locations in Eminence flood.
* ADDITIONAL DETAILS...
- At 1:30 PM CST Friday the stage was 9.7 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 12.5 feet just after midnight
tonight. It will then fall below flood stage late tonight.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
MMT2 follow-up statements
936
WGUS83 KSGF 040053
FLSSGF
Flood Statement
National Weather Service Springfield MO
653 PM CST Fri Mar 3 2023
...The Flood Warning is extended for the following rivers in
Missouri...
Jacks Fork at Eminence affecting Shannon County.
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
Current River near Powder Mill affecting Shannon County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
MOC203-050100-
/O.EXT.KSGF.FL.W.0013.230304T0053Z-230305T0945Z/
/EMCM7.1.ER.230303T2220Z.230304T0000Z.230304T0945Z.NO/
653 PM CST Fri Mar 3 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY SUNDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Jacks Fork at Eminence.
* WHEN...From this evening to early Sunday morning.
* IMPACTS...At 12.0 feet, low lying areas including the Rivers Edge
Lodge and canoe rental locations in Eminence flood.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Friday the stage was 12.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:30 PM CST Friday was 12.7 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 5.1 feet Wednesday
evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.7 feet on 04/04/1957.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
MOC203-041515-
/O.EXT.KSGF.FL.W.0005.000000T0000Z-230304T1512Z/
/ALYM7.1.ER.230303T1825Z.230303T2115Z.230304T0912Z.NO/
653 PM CST Fri Mar 3 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Jacks Fork at Alley Spring.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 11.0 feet, much of Alley Spring Campground floods.
Water flows through Alley Spring Campground and isolates the 200
Area Camp Sites.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Friday the stage was 10.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:30 PM CST Friday was 12.3 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 3.6 feet Wednesday
evening.
- Flood stage is 9.0 feet.
- Flood History...This crest compares to a previous crest of
10.9 feet on 04/22/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC203-050100-
/O.CON.KSGF.FL.W.0006.000000T0000Z-230307T0300Z/
/PWDM7.1.ER.230303T1213Z.230304T1200Z.230306T0300Z.NO/
653 PM CST Fri Mar 3 2023
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Current River near Powder Mill.
* WHEN...Until late Monday evening.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Friday the stage was 13.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:45 PM CST Friday was 13.5 feet.
- Forecast...The river is expected to rise to a crest of 17.0
feet tomorrow morning. It will then fall below flood stage
late Sunday evening.
- Flood stage is 8.0 feet.
- Flood History...This crest compares to a previous crest of
18.1 feet on 03/20/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3720 9126 3720 9117 3713 9105 3710 9114
3712 9119 3717 9129
$$
EW315
WGUS83 KSGF 040402
FLSSGF
Flood Statement
National Weather Service Springfield MO
1002 PM CST Fri Mar 3 2023
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Eminence affecting Shannon County.
MOC203-040515-
/O.CAN.KSGF.FL.W.0013.000000T0000Z-230304T0402Z/
/EMCM7.1.ER.230303T2220Z.230304T0000Z.000000T0000Z.NO/
1002 PM CST Fri Mar 3 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Jacks Fork at Eminence.
* ADDITIONAL DETAILS...
- At 9:30 PM CST Friday the stage was 11.7 feet.
- Forecast...The river is expected to fall to 3.9 feet
Wednesday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3719 9128 3719 9127 3717 9129 3716 9133
3714 9135 3715 9139 3716 9139 3717 9135
3718 9134
$$
EWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Mar 3, 10:56 AM CST, 3 hours 1 minute earlier.
Area forecast discussion, Mar 3, 10:56 AM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Springfield MO
1056 AM CST Fri Mar 3 2023
Key Messages:
1. Lingering flooding from recent rainfall.
2. Fog (some dense) possible across southern MO tonight.
3. Gusty winds today with advisory winds in the southeast CWA.
4. Warming trend late this weekend into early next week.
5. Some precipitation chances Tuesday into Thursday...however lots
of uncertainty still exists with model variability.
.SHORT TERM...(Today and tonight)
Issued at 202 AM CST Fri Mar 3 2023
Upper water vapor channel shows upper low spinning over central
Texas early this morning and was beginning to become more
negatively tilted. Large precipitation shield was covering almost
all of the CWA, with heaviest band of convection to our south
pushing into eastern Arkansas and into the Missouri bootheel.
Surface low was located over southern Arkansas as of 1 AM with
mostly north to northeast winds over the area and surface
temperatures in the low to mid 40s. Special midnight sounding at
SGF shows nearly saturated through the entire column yielding PW
values of just over an inch which is near the daily maximum for
this time of year. MRMS/Gage data shows much of the area has already
received between 0.75" with 1.5" to over 2" of rain in our south and
southeast CWA. Dry slot starting to move in near Branson but should
fill back in over the next few hours. We are still expecting an
additional half inch (northwest CWA) to around 2" in the southeast
starting from midnight continuing through the event.
Current flood watch looks good and don't feel it needs to be
adjusted at this time.
Surface low is expected to track northeast and move across our far
southeast CWA and may drag some minor instability into our far
southeast early this morning. Have trimmed back our severe weather
risk to only include that area and that goes until around sunrise
and mainly for hail to the size of quarters and wind gusts up to
60 mph.
As the low moves northeast of the CWA, winds behind the low will
become quite gusty over our southeast CWA. HREF probabilities look
much better on the 00z run than the past couple of runs for 45 mph
or higher over our southeast, so we will be issuing a wind
advisory going from 6 AM until 4 PM for those areas today for wind
gusts up to 50 mph. We could see some light snow mix in with the
predominant rain as colder air wraps around the low, but surface
temperatures should remain above freezing and ground temperatures
remain warm with the warmer than normal recent temperatures. So,
no snow accumulation expected over the area.
Highs today: may reach some low 50s in the far west if some
clearing can take place for a few hours this afternoon. Most other
locations will remain the 40s with cloud cover continuing with
clearing not taking place until after dark.
Winds should diminish this evening with high pressure moving into
the area. HREF probabilities are showing a small footprint for
some fog towards Saturday morning at or below 1 mile along the
plateau, but not seeing a large enough area for a mention in the
forecast for now. Low temperatures tonight are expected in the low
to mid 30s and is showing good agreement in the NBM ensemble data.
.LONG TERM...(Saturday through Thursday)
Issued at 202 AM CST Fri Mar 3 2023
Upper level flow will become more westerly with a strong jet
stream mainly staying to our north over the weekend into early
next week.
We should start to see a warming trend on Saturday into Monday,
with Sunday and Monday seeing well above normal temperatures in
the mid to upper 60s Sunday and the low to mid 70s Monday. There
is reasonably good agreement with these numbers within the NBM
ensemble data. More variability begins to show up during the
Tuesday through Thursday period with cluster analysis showing a
wide variety of solutions in the day 4 to 7 period, eventually
bringing an upper trough into the region. As a result, we do have
some PoPs in the Tuesday through Thursday period, with the better
chances showing up in the Wednesday night into Thursday time
frame. Surface front will be well south of the area, so this will
need to be monitored for the potential of some Winter
precipitation as we get closer and the models come to a
better consensus.
&&
.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1040 AM CST Fri Mar 3 2023
The system that brought widespread rain and low clouds is exiting
the area. Expect improving conditions into tonight, but fog
(possibly dense) will be possible mainly at KSGF and especially
KBBG later tonight into Saturday morning. Once any fog clears on
Saturday morning, VFR conditions and light winds are expected for
the rest of the day.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until noon CST today for MOZ070-071-081>083-090>098-
101>106.
Wind Advisory until 4 PM CST this afternoon for MOZ070-071-082-
083-092-096>098-104>106.
KS...NONE.
&&
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...TitusHazardous weather outlook, Mar 3, 1:36 PM CST, 21 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 136 PM CST Fri Mar 3 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041945- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 136 PM CST Fri Mar 3 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited non thunderstorm wind risk. Limited Fog risk. DISCUSSION... Wind gusts up to 35 mph over south-central Missouri will diminish through this afternoon. Fog, possibly dense, will be possible across portions of southwest Missouri tonight into early Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, Mar 3, 11:39 AM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1139 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 AM HEAVY RAIN SQUIRES 36.85N 92.63W
03/03/2023 M2.30 INCH DOUGLAS MO TRAINED SPOTTER
&&
TEOLocal storm report, Mar 3, 11:41 AM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 AM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN ROLLA 37.95N 91.78W
03/03/2023 M2.52 INCH PHELPS MO CO-OP OBSERVER
TOTAL SO FAR.
&&
TEOLocal storm report, Mar 3, 12:17 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1217 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM HEAVY RAIN 2 NW SALEM 37.67N 91.56W
03/03/2023 M3.27 INCH DENT MO PUBLIC
TOTAL SO FAR. ONE INCH FELL SINCE 7AM.
SPRING CREEK OUT OF ITS BANKS AND OVER DENT
COUNTY RO 3220 AND IS STILL RISING.
&&
TEOLocal storm report, Mar 3, 12:25 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HEAVY RAIN 2 WSW WAYNESVILLE 37.81N 92.23W
03/03/2023 M3.03 INCH PULASKI MO CO-OP OBSERVER
TOTAL.
&&
TEOLocal storm report, Mar 3, 1:21 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 PM FLOOD 4 SSW MCDOWELL 36.77N 93.81W
03/03/2023 BARRY MO DEPT OF HIGHWAYS
ROUT U CLOSED AT FLAT CREEK DUE TO FLOODING.
&&
KPLocal storm report, Mar 3, 1:56 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
156 PM CST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 1 SE COLUMBUS 37.16N 94.83W
03/02/2023 M0.88 INCH CHEROKEE KS PUBLIC
VIA SOCIAL MEDIA. TIME BASED ON RADAR.
0103 PM HAIL 1 WNW CRESTLINE 37.18N 94.72W
03/02/2023 M0.50 INCH CHEROKEE KS PUBLIC
0103 PM HAIL 2 S CRESTLINE 37.15N 94.70W
03/02/2023 M0.70 INCH CHEROKEE KS PUBLIC
0126 PM HAIL 3 N OPOLIS 37.38N 94.63W
03/02/2023 U0.75 INCH CRAWFORD KS PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0130 PM HAIL 1 W MINDENMINES 37.47N 94.61W
03/02/2023 U0.00 INCH BARTON MO FIRE DEPT/RESCUE
SINGLE VEHICLE ACCIDENT 1 WEST OF
MINDENMINES DUE TO THE HAIL ON THE ROADWAY.
NO INJURIES.
0130 PM HAIL 2 SSE YALE 37.46N 94.62W
03/02/2023 M0.88 INCH CRAWFORD KS PUBLIC
HAIL COVERING THE GROUND. TIME ESTIMATED
USING RADAR.
0210 PM HAIL 1 NNE NEVADA 37.86N 94.35W
03/02/2023 E0.75 INCH VERNON MO PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1230 AM FLOOD 4 SSE KIRBYVILLE 36.57N 93.13W
03/03/2023 TANEY MO DEPT OF HIGHWAYS
ROUTE J IS CLOSED DUE TO FLOODING FROM ROUTE
JJ TO MINCY.
1253 AM FLOOD 5 SSE BRADLEYVILLE 36.72N 92.88W
03/03/2023 TANEY MO DEPT OF HIGHWAYS
MO 125 IS CLOSED DUE TO FLOODING.
0304 AM FLOOD 8 SSE MOUNTAIN GROVE 37.04N 92.19W
03/03/2023 DOUGLAS MO DEPT OF HIGHWAYS
THE NORTH FORK RIVER AT THE HIGHWAY EE LOW
WATER CROSSING IS CLOSED DUE TO FLOODING.
0523 AM FLOOD MCDOWELL 36.82N 93.79W
03/03/2023 BARRY MO DEPT OF HIGHWAYS
MODOT REPORTS FLOODING OF HIGHWAY C AT FLAT
CREEK.
0530 AM FLOOD 2 N STOTTS CITY 37.14N 93.95W
03/03/2023 LAWRENCE MO DEPT OF HIGHWAYS
MODOT REPORTS HIGHWAY 97 FLOODED AT THE
SPRING RIVER.
0536 AM FLOOD 2 ESE THAYER 36.52N 91.50W
03/03/2023 OREGON MO DEPT OF HIGHWAYS
HIGHWAY 142 IS CLOSED DUE TO FLOODING AT THE
COX CREEK LOW WATER CROSSING.
0600 AM HEAVY RAIN 3 NNE LAQUEY 37.81N 92.28W
03/03/2023 M2.44 INCH PULASKI MO COCORAHS
COCORAHS STATION MO-PU-25 3 NNE LAQUEY.
0603 AM FLOOD 5 NE MANSFIELD 37.17N 92.53W
03/03/2023 WRIGHT MO DEPT OF HIGHWAYS
HIGHWAY AB IS CLOSED AT THE WOLF CREEK LOW
WATER CROSSING DUE TO FLOODING.
0629 AM FLOOD SLIGO 37.78N 91.37W
03/03/2023 DENT MO DEPT OF HIGHWAYS
TT CLOSED AT CROOKED CREEK DUE TO FLOODING.
0630 AM HEAVY RAIN 2 N PINE CREST 37.13N 91.67W
03/03/2023 M2.89 INCH TEXAS MO COCORAHS
COCORAHS STATION MO-TX-44 SUMMERSVILLE 3.6
S.
0635 AM HEAVY RAIN 12 SSE MIDRIDGE 37.18N 91.12W
03/03/2023 M2.35 INCH SHANNON MO MESONET
MESONET STATION CRRM7 CARR CREEK RAWS.
0635 AM FLOOD 4 SSE FORDLAND 37.10N 92.92W
03/03/2023 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY Z FLOODED AT FINLEY CREEK.
0637 AM HEAVY RAIN 4 SSE NIANGUA 37.34N 92.81W
03/03/2023 M2.50 INCH WEBSTER MO MESONET
MESONET STATION FW9730 4 SSE NIANGUA.
0637 AM FLOOD 4 WNW ROGERSVILLE 37.13N 93.12W
03/03/2023 GREENE MO DEPT OF HIGHWAYS
HIGHWAY 125 JUST NORTH OF HIGHWAY 60 IS
CLOSED DUE TO FLOODING.
0639 AM HEAVY RAIN 1 ENE ROBY 37.52N 92.12W
03/03/2023 M2.36 INCH TEXAS MO MESONET
MESONET STATION RBRM7 ROBY RAWS.
0642 AM FLOOD 5 NE MYRTLE 36.55N 91.19W
03/03/2023 OREGON MO DEPT OF HIGHWAYS
HIGHWAY 142 IS CLOSED AT THE ELEVEN POINT
RIVER LOW WATER CROSSING DUE TO FLOODING.
0645 AM HEAVY RAIN 3 SSW PINE CREST 37.06N 91.67W
03/03/2023 M2.37 INCH TEXAS MO MESONET
MESONET STATION JKFM7 MOUNTAIN VIEW - BUCK
HOLLOW.
0645 AM HEAVY RAIN MOUNTAIN VIEW 36.99N 91.71W
03/03/2023 M2.36 INCH HOWELL MO MESONET
MESONET STATION MRWM7 MOUNTAIN VIEW RAWS.
0645 AM HEAVY RAIN AVA 36.95N 92.66W
03/03/2023 M2.34 INCH DOUGLAS MO MESONET
MESONET STATION DW1085 AVA.
0649 AM FLOOD 5 SSW NEWBURG 37.85N 91.95W
03/03/2023 PHELPS MO DEPT OF HIGHWAYS
ROUTE AA CLOSED DUE TO FLOODING.
0656 AM FLOOD 3 ESE MORGAN 37.50N 92.63W
03/03/2023 LACLEDE MO DEPT OF HIGHWAYS
HIGHWAY J IS CLOSED AT THE PARKS CREEK LOW
WATER CROSSING DUE TO FLOODING.
0656 AM FLOOD 3 ESE MORGAN 37.50N 92.63W
03/03/2023 LACLEDE MO DEPT OF HIGHWAYS
HIGHWAY J IS CLOSED AT THE LOW WATER
CROSSING OVER THE OSAGE FORK OF THE
GASCONADE RIVER DUE TO FLOODING.
0700 AM HEAVY RAIN 6 NE GOLDEN 36.57N 93.57W
03/03/2023 M2.30 INCH STONE MO COCORAHS
COCORAHS STATION MO-SE-15 EMERALD BEACH 5.5
E.
0700 AM HEAVY RAIN 3 E LONG LANE 37.61N 92.85W
03/03/2023 M2.74 INCH LACLEDE MO COCORAHS
COCORAHS STATION MO-LD-26 PHILLIPSBURG 5.0
NW.
0700 AM HEAVY RAIN ALTON 36.69N 91.40W
03/03/2023 M2.67 INCH OREGON MO CO-OP OBSERVER
CO-OP OBSERVER STATION ALTM7 ALTON.
0700 AM HEAVY RAIN 2 ESE DOOLITTLE 37.92N 91.84W
03/03/2023 M2.54 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-44 ROLLA 4.4 WSW.
0700 AM HEAVY RAIN 3 WNW ROLLA 37.98N 91.82W
03/03/2023 M2.41 INCH PHELPS MO COCORAHS
COCORAHS STATION MO-PH-53 ROLLA 3.7 WNW.
0700 AM HEAVY RAIN 4 NE FORT LEONARD WOOD 37.75N 92.11W
03/03/2023 M2.52 INCH PULASKI MO CO-OP OBSERVER
CO-OP OBSERVER STATION FLWM7 FORT LEONARD
WOOD COOP.
0700 AM HEAVY RAIN ROUND SPRING 37.28N 91.41W
03/03/2023 M3.00 INCH SHANNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION RNDM7 ROUND SPRING
COOP.
0700 AM HEAVY RAIN 3 SE TABLE ROCK 36.58N 93.26W
03/03/2023 M2.45 INCH TANEY MO COCORAHS
COCORAHS STATION MO-TY-12 HOLLISTER 3.8 SW.
0700 AM HEAVY RAIN 3 NNE NORTHVIEW 37.32N 92.98W
03/03/2023 M2.41 INCH WEBSTER MO CO-OP OBSERVER
CO-OP OBSERVER STATION MRFM7 MARSHFIELD 4
WSW.
0702 AM FLOOD RADER 37.46N 92.72W
03/03/2023 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY ZZ IS CLOSED AT THE MYERS BRANCH LOW
WATER CROSSING DUE TO FLOODING.
0702 AM FLOOD 5 WNW STONE HILL 37.63N 91.43W
03/03/2023 DENT MO DEPT OF HIGHWAYS
EE CLOSED DUE TO FLOODING.
0703 AM HEAVY RAIN 3 W LAMPE 36.57N 93.50W
03/03/2023 M3.31 INCH STONE MO MESONET
MESONET STATION DW6431 LAMPE.
0709 AM FLOOD 5 SSE SYCAMORE 36.64N 92.22W
03/03/2023 OZARK MO DEPT OF HIGHWAYS
HIGHWAY H IS CLOSED AT THE NORTH FORK RIVER
LOW WATER CROSSING DUE TO FLOODING.
0710 AM HEAVY RAIN 4 NW BUNKER 37.50N 91.26W
03/03/2023 M2.38 INCH DENT MO MESONET
MESONET STATION SINM7 SINKIN RAWS.
0712 AM HEAVY RAIN LEBANON 37.68N 92.66W
03/03/2023 M3.54 INCH LACLEDE MO MESONET
MESONET STATION FW2552 LEBANON.
0714 AM FLOOD 1 WSW COUCH 36.60N 91.40W
03/03/2023 OREGON MO DEPT OF HIGHWAYS
HIGHWAY A FLOODED AT FREDERICK CREEK.
0715 AM HEAVY RAIN 1 NNE CASSVILLE 36.68N 93.86W
03/03/2023 M2.46 INCH BARRY MO MESONET
MESONET STATION FW9035 CASSVILLE.
0715 AM HEAVY RAIN 3 E BOAZ 37.02N 93.35W
03/03/2023 M2.40 INCH CHRISTIAN MO MESONET
MESONET STATION CW6286 2 SW NIXA.
0715 AM HEAVY RAIN 1 NW SALEM 37.66N 91.55W
03/03/2023 M2.54 INCH DENT MO MESONET
MESONET STATION DW1779 SALEM.
0715 AM HEAVY RAIN 1 W MOUNTAIN VIEW 37.00N 91.73W
03/03/2023 M2.38 INCH HOWELL MO MESONET
MESONET STATION GW1435 MOUNTAIN VIEW.
0715 AM HEAVY RAIN 1 W CONWAY 37.50N 92.84W
03/03/2023 M2.87 INCH LACLEDE MO MESONET
MESONET STATION FW9621 CONWAY.
0715 AM HEAVY RAIN 2 NE LAMPE 36.58N 93.41W
03/03/2023 M2.46 INCH STONE MO MESONET
MESONET STATION FW1021 LAMPE.
0716 AM HEAVY RAIN LEBANON 37.68N 92.66W
03/03/2023 M2.95 INCH LACLEDE MO MESONET
MESONET STATION FW9613 LEBANON.
0716 AM HEAVY RAIN 2 ENE LAQUEY 37.78N 92.27W
03/03/2023 M2.85 INCH PULASKI MO MESONET
MESONET STATION FW8319 WAYNESVILLE.
0716 AM HEAVY RAIN 1 SW MARSHFIELD 37.32N 92.92W
03/03/2023 M3.38 INCH WEBSTER MO MESONET
MESONET STATION FW8938 MARSHFIELD.
0716 AM HEAVY RAIN 6 WSW DUNCAN 37.26N 92.79W
03/03/2023 M2.70 INCH WEBSTER MO MESONET
MESONET STATION GW0312 6 NNW SEYMOUR.
0717 AM HEAVY RAIN 4 N ROUND SPRING 37.34N 91.41W
03/03/2023 M2.87 INCH SHANNON MO MESONET
MESONET STATION FW8739 TIMBER.
0717 AM FLOOD 1 NE SYCAMORE 36.71N 92.27W
03/03/2023 OZARK MO DEPT OF HIGHWAYS
HIGHWAY 181 IS CLOSED AT THE BRYANT CREEK
LOW WATER CROSSING DUE TO FLOODING.
0718 AM HEAVY RAIN BRANSON 36.65N 93.22W
03/03/2023 M2.45 INCH TANEY MO MESONET
MESONET STATION FW6785 BRANSON.
0719 AM HEAVY RAIN 4 ENE MONTAUK 37.46N 91.63W
03/03/2023 M2.79 INCH DENT MO MESONET
MESONET STATION FW8150 JADWIN.
0719 AM HEAVY RAIN 1 NE POMONA 36.88N 91.90W
03/03/2023 M2.57 INCH HOWELL MO ASOS
ASOS STATION KUNO WEST PLAINS ASOS.
0721 AM FLOOD 4 NNE MIDRIDGE 37.39N 91.19W
03/03/2023 SHANNON MO DEPT OF HIGHWAYS
HIGHWAY P IS CLOSED AT THE BIG CREEK LOW
WATER CROSSING DUE TO FLOODING.
0726 AM FLOOD 2 WNW POTTERSVILLE 36.70N 92.06W
03/03/2023 HOWELL MO DEPT OF HIGHWAYS
ROUTE KK FLOODED AT SPRING CREEK.
0730 AM HEAVY RAIN ROLLA 37.95N 91.78W
03/03/2023 M2.52 INCH PHELPS MO CO-OP OBSERVER
TOTAL SO FAR.
0730 AM HEAVY RAIN 1 W BRANSON 36.64N 93.24W
03/03/2023 M2.36 INCH TANEY MO MESONET
MESONET STATION FW2148 BRANSON.
0730 AM HEAVY RAIN 1 ENE SEYMOUR 37.15N 92.76W
03/03/2023 M2.32 INCH WEBSTER MO MESONET
MESONET STATION FW9032 SEYMOUR.
0730 AM HEAVY RAIN 1 SE FAIR GROVE 37.38N 93.14W
03/03/2023 M2.27 INCH GREENE MO MESONET
MESONET STATION FW3284 FAIR GROVE.
0730 AM FLOOD 6 E ELKLAND 37.45N 92.92W
03/03/2023 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY Y IS CLOSED AT THE NIANGUA RIVER LOW
WATER CROSSING DUE TO FLOODING.
0731 AM HEAVY RAIN 3 WSW GALLOWAY 37.12N 93.29W
03/03/2023 M2.36 INCH GREENE MO MESONET
MESONET STATION CHKM7 SPRINGFIELD-CHEROKEE
MIDDLE SCHOOL.
0735 AM HEAVY RAIN 1 W MOUNTAIN VIEW 37.00N 91.73W
03/03/2023 M2.40 INCH HOWELL MO MESONET
MESONET STATION GW1435 MOUNTAIN VIEW.
0735 AM HEAVY RAIN 1 NE HOUSTON 37.34N 91.95W
03/03/2023 M2.37 INCH TEXAS MO MESONET
MESONET STATION FW8221 HOUSTON.
0737 AM HEAVY RAIN BRANSON 36.64N 93.22W
03/03/2023 M2.38 INCH TANEY MO MESONET
MESONET STATION FW6784 BRANSON.
0739 AM HEAVY RAIN CABOOL 37.12N 92.10W
03/03/2023 M2.33 INCH TEXAS MO MESONET
MESONET STATION GW2631 CABOOL.
0739 AM FLOOD 1 N NORTHVIEW 37.30N 92.99W
03/03/2023 WEBSTER MO NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS THAT GREENWOOD
ROAD IS COVERED IN WATER AT LEAST TWO FEET
DEEP AT THE POMME DE TERRE RIVER LOW WATER
CROSSING.
0742 AM FLOOD 4 SE PITTSBURG 37.79N 93.24W
03/03/2023 POLK MO DEPT OF HIGHWAYS
ROUTE HH FLOODED AT INGALLS CREEK.
0747 AM FLOOD 2 W CLEAR SPRINGS 37.10N 91.89W
03/03/2023 TEXAS MO DEPT OF HIGHWAYS
HIGHWAY U FLOODED AT SOUTH PRONG JACKS FORK.
0747 AM FLOOD 4 ESE ELKLAND 37.43N 92.97W
03/03/2023 WEBSTER MO DEPT OF HIGHWAYS
HIGHWAY W IS CLOSED DUE TO WATER OVER THE
ROADWAY.
0803 AM FLOOD 2 SSW COMPETITION 37.46N 92.45W
03/03/2023 WRIGHT MO DEPT OF HIGHWAYS
HIGHWAY Z FLOODED AT ELK CREEK.
0804 AM FLOOD 5 NE WINONA 37.07N 91.27W
03/03/2023 SHANNON MO DEPT OF HIGHWAYS
ROUTE H FLOODED.
0812 AM FLOOD 5 NE TWIN BRIDGES 37.60N 92.54W
03/03/2023 LACLEDE MO DEPT OF HIGHWAYS
HIGHWAY B FLOODED AT NORTH COBB CREEK.
0815 AM FLOOD 4 E AVA 36.94N 92.60W
03/03/2023 DOUGLAS MO TRAINED SPOTTER
HIGHWAY FF FLOODED AT CONJUNCTION OF TURKEY
AND HUNTER CREEKS.
0827 AM FLOOD 4 NNW BRUSHYKNOB 37.01N 92.52W
03/03/2023 DOUGLAS MO DEPT OF HIGHWAYS
HIGHWAY U CLOSED AT BRYANT CREEK DUE TO
FLOODING.
0828 AM FLOOD 4 WNW AVA 36.97N 92.73W
03/03/2023 DOUGLAS MO DEPT OF HIGHWAYS
HIGHWAY Y CLOSED AT COWSKIN CREEK DUE TO
FLOODING.
0829 AM FLOOD 5 NNW SLEEPER 37.83N 92.63W
03/03/2023 LACLEDE MO DEPT OF HIGHWAYS
HIGHWAY BB CLOSED AT DRY AUGLAIZE CREEK DUE
TO FLOODING.
0830 AM FLOOD 4 SSW RICHLAND 37.80N 92.43W
03/03/2023 LACLEDE MO DEPT OF HIGHWAYS
HIGHWAY FF CLOSED AT BEAR CREEK DUE TO
FLOODING.
0905 AM FLOOD 5 SSW MANES 37.31N 92.40W
03/03/2023 WRIGHT MO DEPT OF HIGHWAYS
HIGHWAY E CLOSED AT GASCONADE RIVER DUE TO
FLOODING.
0906 AM HEAVY RAIN SQUIRES 36.85N 92.63W
03/03/2023 M2.30 INCH DOUGLAS MO TRAINED SPOTTER
0916 AM FLOOD 5 N WILDERNESS 36.79N 91.19W
03/03/2023 OREGON MO DEPT OF HIGHWAYS
HIGHWAY K CLOSED AT WHITES CREEK DUE TO
FLOODING.
1005 AM FLOOD 4 W ROCKBRIDGE 36.78N 92.48W
03/03/2023 OZARK MO DEPT OF HIGHWAYS
HIGHWAY 95 CLOSED AT SPRING CREEK DUE TO
FLOODING.
1006 AM FLOOD 4 SSW HARDENVILLE 36.54N 92.39W
03/03/2023 OZARK MO DEPT OF HIGHWAYS
HIGHWAY T CLOSED NEAR LICK CREEK DUE TO
FLOODING.
1009 AM HEAVY RAIN AVA 36.95N 92.66W
03/03/2023 M2.99 INCH DOUGLAS MO AMATEUR RADIO
TOTAL SO FAR.
1009 AM FLOOD 7 N GREER 36.87N 91.33W
03/03/2023 OREGON MO DEPT OF HIGHWAYS
A LARGE SWATH OF HIGHWAY 19 CLOSED BETWEEN
WINONA AND ALTON DUE TO FLOODING.
1011 AM FLOOD 9 ESE EMINENCE 37.11N 91.20W
03/03/2023 SHANNON MO DEPT OF HIGHWAYS
HIGHWAY NN CLOSED AT ROCKY CREEK DUE TO
FLOODING.
1017 AM FLOOD 13 SSE MIDRIDGE 37.17N 91.12W
03/03/2023 SHANNON MO DEPT OF HIGHWAYS
HIGHWAY HH CLOSED AT CARR CREEK DUE TO
FLOODING.
1019 AM FLOOD 4 WNW PRESCOTT 37.46N 91.98W
03/03/2023 TEXAS MO DEPT OF HIGHWAYS
HIGHWAY BB CLOSED NEAR BOILING SPRING ACCESS
DUE TO FLOODING.
1146 AM HEAVY RAIN 2 NW SALEM 37.67N 91.56W
03/03/2023 M3.27 INCH DENT MO PUBLIC
TOTAL SO FAR. ONE INCH FELL SINCE 7AM.
SPRING CREEK OUT OF ITS BANKS AND OVER DENT
COUNTY RO 3220 AND IS STILL RISING.
1149 AM HEAVY RAIN 2 WSW WAYNESVILLE 37.81N 92.23W
03/03/2023 M3.03 INCH PULASKI MO CO-OP OBSERVER
TOTAL.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 12:43 AM CST | Areal Flood Warning | SGF | Douglas, Howell, Ozark, Taney, Texas, Wright | 19 hr |
| Mar 3, 2:14 AM CST | Wind Advisory | SGF | Dent, Douglas, Howell, Oregon, Ozark, Phelps and 5 more | 11 hr |
| Mar 3, 3:38 AM CST | Areal Flood Warning | SGF | Barry, Stone | 11 hr |
| Mar 3, 5:30 AM CST | Areal Flood Warning | SGF | Christian, Greene, Webster | 7 hr |
| Mar 3, 5:45 AM CST | Areal Flood Warning | SGF | Dallas, Laclede | 14 hr |
| Mar 3, 5:49 AM CST | Areal Flood Warning | SGF | Oregon, Shannon | 16 hr |
| Mar 3, 7:11 AM CST | Areal Flood Warning | SGF | Dent | 15 hr |
| Mar 3, 8:29 AM CST | River Flood Warning | SGF | Pulaski | 26 hr |
| Mar 3, 9:51 AM CST | River Flood Warning | SGF | Christian, Stone | 38 hr |
| Mar 3, 9:51 AM CST | River Flood Warning | SGF | Stone | 27 hr |
| Mar 3, 12:00 PM CST | Areal Flood Warning | SGF | Christian, Greene, Lawrence, Stone, Webster | 8 hr |
| Mar 3, 2:11 PM CST | Areal Flood Warning | SGF | Barry, McDonald, Newton, Stone | 6 hr |
Nearby
River Flood Warnings in Missouri, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.